# SDR IPXA10560942

- Difficulty date: June 27, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 22,548 hours, 14,787 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453N1805
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FWD CARGO NR 2 FLOOR PANEL HAS CORROSION ON UPPER SURFACE IN PANEL AREA.  FABRICATED REPLACEMENT NR 2 FLOOR PANEL IAW SRM 51-40-05-OG, SRM 51-40-08-OG, SRM 51-20-01-OG.
